Jump to content





Day 2

Posted by Rooth, 02 November 2013 · 124 views

waxing day 2 good dermatologist worries
Haha, I forgot this part. Can anyone tell I have no idea how the formatting for the new version works? 
 
So. More facts. About this journey.
 
I moved out of my parents house. Somewhere along the way, meeting new people, seeing new faces, made me remember what my face looks like under the make-up. I got it into my head that my room mates saw the scars, redness, cysts, pimples, nodes and politely didn't point them out. I always saw the face underneath, as did my family. So, I got me to a dermatologist.
 
I hate male dermatologists. All my derms to this point have been male. They're all insensitive, belittling, brisk/brusque with consultations, and lacking good bedside manner. At this point I've seen 4 over my 15 year long battle.
 
He says " accutane is the only cure". He's taken all of 5 seconds to say this. I'm annoyed. I didn't like Accutane last time, and I don't feel like he's even heard me. So he just puts me on tetracycline and a retinoid cream. Saying I should contemplate it and come back. 
 
In the mean time, the referral for a derm I'd really wanted to see comes through, so I go see her. 
 
She's lovely, she listens. She looks at my skin and unlike the other doctor...gives me options. She says I can try birth control, hormone suppressors, other antibiotics, or isotetrinoin. I feel like this is the doctor-patient relationship I've been waiting for, I trust her. So I just demand the clarus, I just want this shit over with. I'm so frustrated/eager that I'm kinda crazed when I tell her I need to be on the highest dose NOW. But she calms me down, thankfully.
 
I get off the tetracycline (haha, ironically I'd popped my last dose in her waiting room), get my blood work and with the beginning of a new month start my 2nd course.
 
Nov 1 - 40mg (I'm about 96 lb - 43kg)
 
[I waxed my legs on day one because I know it'll be horrible once it kicks in]
 
For myself: the tetracycline has left my body but really done weird shit to my gut. TMI, gassy all the time. AND inexplicably...sleepless. I cant get to bed until like 1-2 am and wake up naturally at 6 ish even if my alarm is for 8. 
 
QUESTION: I'm paranoid. Scientifically there are little to no long term side effects, but I've been looking up all the horror stories online and I'm scared as I was the first time. ALSO, there's no guarantee that this'll work forever. I've learned that some doctors just classify this as a drug that puts acne into remission. I hope to god I've got a permanent cure here. The idea that I could go overnight travelling and not have to have crazy amounts of products packed into my bags (cleansers, BP, SA, moisturisers and a full makeup coverup kit) would be AMAZING. Do you have any success stories to share?




Recent Entries

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors